# SDR USAASB00366

- Difficulty date: December 31, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 654957130
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2631 - EN ROUTE FROM FLL TO LGA, THE RIGHT WING-TO-BODY OVERHEAT LIGHT ILLUMINATED.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND CONTINUED FLIGHT ON ONE PACK, WHEREAS LIGHT EXTINGUISHED.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT PACK HEAT EXCHANGER COOLING DUCT CRACKED/BLOWN.  MAINTENANCE ACCOMPLISHED A TEMPORARY REPAIR OF THE DUCT AND HAS PROGRAMMED THE DUCT FOR REPLACEMENT.  A WEEKLY INSPECTION OF THE TEMPORARY REPAIR WILL BE PERFORMED UNTI FINAL REPLACEMENT/PERMANENT REPAIR.  (M)
